# SDR AALA201902169007

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 29,496 hours, 11,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR HAD WIRE WITH COTTER PIN ATTACHED HANGING OUT. MAINTENANCE REINSTALLED RETAINING STRIP PER AMM 25-66-01-400 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
